# SDR HEEA088079

- Difficulty date: July 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 214066226103
- Part serial: 1254
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING TRANSFER LIGHT TO STAY ON.
